It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am so glad to see this question asked.

I take Adderall. I had had a wicked sickness that basically lasted all of December (when I started Adderall) through most of January. I noticed when I first got sick, my nose just started pouring. But during the day when the Adderall was in my system, nothing. So weird. It progressed into some type of upper resp infection and I took antibiotics near Christmas. Infection went away, but then I ended up with a nice cough. It was really weird to me how this would come and go. Some days were okay, so I thought I was getting better.

I went to the doc finally about mid January because of this horrible cough that sometimes I just couldn't stop coughing. While I was in the office, he gave me a breathing treatment and an inhaler. I have never had allergies or asthma.

I know the tightness you are talking about. Sometimes in the evening as the meds wear off, I will get that slight cough upon exertion. I have tried and tried to find any side effects relating to this, to no avail.

Anybody else having these issues? I would love to know if I am doing more harm than good with this medicine.





All times are GMT -7. The time now is 11:59 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!